Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A streamlined proof of Goodwillie's $n$–excisive approximation

Charles Rezk

Algebraic & Geometric Topology 13 (2013) 1049–1051
Abstract

We give a shorter proof of Goodwillie’s, [Geom. Topol. 7 (2003) 645–711; Lemma 1.9], which is the key step in proving that the construction PnF gives an n–excisive functor.

Keywords
calculus of functors
Mathematical Subject Classification 2010
Primary: 55P99
References
Publication
Received: 21 March 2011
Revised: 8 December 2012
Accepted: 2 January 2013
Published: 17 April 2013
Authors
Charles Rezk
Department of Mathematics
University of Illinois at Urbana-Champaign
273 Altgeld Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
USA
http://www.math.uiuc.edu/~rezk/